# SDR RAIA201511050001

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 35,750 hours, 20,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 18, FWD SIDE, LIGHT NR 18A IS INOPERATIVE. DISCONNECTED AND CLEANED CONNECTOR FOR LIGHT NR 18A.  RECONNECTED AND PERFORMED OPS CHECK.  OPS CHECK GOOD.
